# SDR 99T64R668EWA

- Difficulty date: December 7, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO BILGE STATION 1480 L31L AT FRAME FINGER DOUBLER AND SKIN HAS CORROSION.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  CUT OFF DAMAGED FINGERS PER EO NR 99-186 WITH APPROVED 8110-3 DATED 12/07/99.  (M)
